# SDR AUS20030885

- Difficulty date: August 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: B0211
- Condition: Bent
- Location: T/R Gearbox
- Part time: 294 cycles
- Component: Gearbox, Robsin
- Component part number: B0211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR GEARBOX OUTPUT SHAFT BENT.
